HELLO, I WAS TOLD A YEAR AGO MY SERUM CREATINE WAS ELEVATED AND TO FOLLOW UP. WELL I HAD ANOTHER BLOOD TEST 6 MONTHS LATER AND IT WAS EVEN MORE ELEVATED. I HAD SURGERY THIS WEEK AND THE ANESTHESIOLOGIST TOLD ME THAT MY LAB WORK SHOWED I WAS A CANDIDATE FOR DIALYSIS, I HAVE NOW BEEN TRYING OT GET MY LAB RESULTS. 6 MONTHS AGO THE SERUM CREATINE WAS 2.O . DOS THIS MEAN I NEED DIALYSIS, I HAVE A LOT OF EDEMA IN MY HANDS ,LEGS ,FEET AND FACE AT TIMES.
bit rouogh to say candidate for dialysis without evenchecking egfr!!!! what is your egfr??? dialysis is stage 5 ESKD ie end stage, serum creatiine is very high but the egfr is the more reliable of the two. creatine can be effected by a lot of other things!! insist on finding out the egfr, keep us posted
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.